m+Medelevator.RU
← Поиск публикаций
BMJ case reports · 2026

Acute generalised exanthematous pustulosis during fatal refractory shock in Bardet-Biedl syndrome: a complex multidrug reaction in a medically fragile child.

СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Bouhamdi Chaimae, Douhi Zakia, Soughi Meryem, Elloudi Sara, Baybay Hanane, Mernissi Fatima Zahra

Аннотация

We report an adolescent girl with genetically confirmed Bardet-Biedl syndrome complicated by end-stage renal disease, epilepsy, psychomotor delay and cardiac anomalies. During intensive care for postictal coma and presumed sepsis, she received phenobarbital, amoxicillin-clavulanic acid and ceftriaxone. Four days after admission, she developed acute generalised exanthematous pustulosis, marked by febrile erythroderma with numerous sterile, non-follicular pustules predominantly involving major flexural areas. Laboratory findings showed neutrophilic leucocytosis, eosinophilia and profound thrombocytopenia, precluding skin biopsy. The clinical chronology, morphology and biological features supported a definite diagnosis, with a EuroSCAR score of 9. Suspected medications were withdrawn, pharmacovigilance reporting was performed and supportive dermatological care was initiated. The cutaneous eruption improved, with regression of pustules and residual desquamation; however, the patient deteriorated and died of refractory septic shock.

Предметные рубрики MeSH